A note on Zariski pairs
Compositio Mathematica, Volume 104 (1996) no. 2, pp. 125-133.
@article{CM_1996__104_2_125_0,
     author = {Shimada, Ichiro},
     title = {A note on {Zariski} pairs},
     journal = {Compositio Mathematica},
     pages = {125--133},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {2},
     year = {1996},
     zbl = {0878.14018},
     mrnumber = {1421396},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1996__104_2_125_0/}
}
TY  - JOUR
AU  - Shimada, Ichiro
TI  - A note on Zariski pairs
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 125
EP  - 133
VL  - 104
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1996__104_2_125_0/
UR  - https://zbmath.org/?q=an%3A0878.14018
UR  - https://www.ams.org/mathscinet-getitem?mr=1421396
LA  - en
ID  - CM_1996__104_2_125_0
ER  - 
%0 Journal Article
%A Shimada, Ichiro
%T A note on Zariski pairs
%J Compositio Mathematica
%D 1996
%P 125-133
%V 104
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1996__104_2_125_0
Shimada, Ichiro. A note on Zariski pairs. Compositio Mathematica, Volume 104 (1996) no. 2, pp. 125-133. http://archive.numdam.org/item/CM_1996__104_2_125_0/

1 Artal Bartolo, E.: Sur les couples de Zariski, J. Alg. Geom. 3 (1994), 223-247. | MR | Zbl

2 Libgober, A.: Alexander invariants of plane algebraic curves, Proc. Symp. in Pure Math. 40 (1983), 135-143. | MR | Zbl

3 Libgober, A.: Fundamental groups of the complements to plane singular curves, Proc. Symp. in Pure Math. 46 (1987), 29-45. | MR | Zbl

4 Némethi, A.: On the fundamental group of the complement of certain singular plane curves, Math. Proc. Cambridge Philos. Soc. 102 (1987), 453-457. | MR | Zbl

5 Oka, M.: Some plane curves whose complements have non-Abelian fundamental groups, Math. Ann. 218 (1975), 55-65. | MR | Zbl

6 Oka, M.: Symmetric plane curves with nodes and cusps, J. Math. Soc. Japan 44 (1992), 375-414. | MR | Zbl

7 Oka, M.: Two transformations of plane curves and their fundamental groups, to appear in J. Math. Sci. Univ. Tokyo. | MR | Zbl

8 Shimada, I.: Fundamental groups of open algebraic varieties, Topology 34 (1995), 509-531. | MR | Zbl

9 Shimada, I.: Fundamental groups of complements to singular plane curves, to appear in Amer. J. Math. | MR | Zbl

10 Tokunaga, H.: A remark on Artal's paper, preprint. | Zbl

11 Turpin, W.S.: On the fundamental group of a certain class of plane curves, Amer. J. Math. 59 (1937), 529-577. | JFM | MR | Zbl

12 Zariski, O.: On the problem of existence of algebraic functions of two variables possessing a given branch curve, Amer. J. Math. 51 (1929), 305-328. | JFM | MR

13 Zariski, O.: A theorem on the Poincaré group of an algebraic hypersurface, Ann. Math. 38 (1937), 131-141. | JFM | MR | Zbl

14 Zariski, O.: The topological discriminant group of a Riemann surface of genus p, Amer. J. Math. 59 (1937), 335-358. | JFM | MR | Zbl